# SDR QXEA2022022500091

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 24,686 hours, 26,426 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 0L3335
- Condition: None
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH LIGHT AT FORWARD F/A STATION INOP. REMOVED FROM SERVICE. RELAMPED EMERGENCY LIGHT SWITCH LIGHT AS REQUIRED. LAMP CHECK GOOD.NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
